Alert archive / Illinois / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 91, NWS Lincoln, IL

June 15, 20104 counties in Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jun 15, 2010, 12:02 PM CDT for 4 counties in Illinois. It was in force for 58 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2010, 12:02 PM CDT (17:02 UTC)
Expired
Jun 15, 2010, 1:00 PM CDT
In force
58 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
0.88 in
Wind
70.0 mph

Counties Cumberland County, IL, Effingham County, IL, Jasper County, IL, Shelby County, IL

The radar

The Evansville,IN radar (KVWX), 122 km from the middle of the area, began a volume at 17:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 12:40 PM CDTHAIL 12 N Montrose, IL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 38 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 5.0 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2010-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 630 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2010-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
630 J/kg
Mixed-layer CIN
-87 J/kg
Mixed-layer LCL
482 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
60 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

816 
WUUS53 KILX 151702
SVRILX
ILC035-049-079-173-151800-
/O.NEW.KILX.SV.W.0091.100615T1702Z-100615T1800Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1202 PM CDT TUE JUN 15 2010

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN CUMBERLAND COUNTY IN EAST CENTRAL ILLINOIS...
  NORTHEASTERN EFFINGHAM COUNTY IN SOUTH CENTRAL ILLINOIS...
  NORTHWESTERN JASPER COUNTY IN SOUTHEAST ILLINOIS...
  SOUTHEASTERN SHELBY COUNTY IN CENTRAL ILLINOIS...

* UNTIL 100 PM CDT.

* AT 1158 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN
  EXCESS OF 70 MPH.  THIS STORM WAS LOCATED NEAR EFFINGHAM...AND
  MOVING EAST AT 30 MPH. NICKEL SIZE HAIL MAY ALSO ACCOMPANY THESE
  DAMAGING WINDS.

* LOCATIONS IMPACTED INCLUDE...
  EFFINGHAM...TOLEDO...TEUTOPOLIS...MONTROSE...JEWETT...SIGEL AND
  WOODBURY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3937 8825 3916 8812 3905 8863 3919 8868
TIME...MOT...LOC 1702Z 248DEG 25KT 3915 8858
WIND...HAIL 70MPH 0.88IN

$$

GOETSCH
4 follow-up statements
017 
WWUS53 KILX 151712
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1212 PM CDT TUE JUN 15 2010

ILC035-049-079-173-151800-
/O.CON.KILX.SV.W.0091.000000T0000Z-100615T1800Z/
JASPER IL-EFFINGHAM IL-CUMBERLAND IL-SHELBY IL-
1212 PM CDT TUE JUN 15 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
SHELBY...WESTERN CUMBERLAND...NORTHEASTERN EFFINGHAM AND NORTHWESTERN
JASPER COUNTIES UNTIL 100 PM CDT...

AT 1206 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS
OF 70 MPH.  THIS STORM WAS LOCATED NEAR EFFINGHAM...MOVING EAST AT 30
MPH. NICKEL SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS.

LOCATIONS IMPACTED INCLUDE...
  TOLEDO...MONTROSE...JEWETT...HIDALGO...SIGEL AND WOODBURY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3907 8855 3922 8861 3937 8825 3916 8812
TIME...MOT...LOC 1712Z 248DEG 25KT 3918 8850
WIND...HAIL 70MPH 0.88IN

$$

GOETSCH
620 
WWUS53 KILX 151723
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1223 PM CDT TUE JUN 15 2010

ILC035-049-079-173-151800-
/O.CON.KILX.SV.W.0091.000000T0000Z-100615T1800Z/
JASPER IL-EFFINGHAM IL-CUMBERLAND IL-SHELBY IL-
1223 PM CDT TUE JUN 15 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
SHELBY...WESTERN CUMBERLAND...NORTHEASTERN EFFINGHAM AND NORTHWESTERN
JASPER COUNTIES UNTIL 100 PM CDT...

AT 1220 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS
OF 70 MPH.  THIS STORM WAS LOCATED NEAR MONTROSE...OR 8 MILES
NORTHEAST OF EFFINGHAM...MOVING EAST AT 30 MPH. NICKEL SIZE HAIL MAY
ALSO ACCOMPANY THESE DAMAGING WINDS.

LOCATIONS IMPACTED INCLUDE...
  TOLEDO...JEWETT...HIDALGO AND WOODBURY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3909 8845 3925 8855 3937 8825 3916 8812
TIME...MOT...LOC 1724Z 248DEG 25KT 3921 8840
WIND...HAIL 70MPH 0.88IN

$$

GOETSCH
643 
WWUS53 KILX 151743
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1243 PM CDT TUE JUN 15 2010

ILC049-173-151753-
/O.CAN.KILX.SV.W.0091.000000T0000Z-100615T1800Z/
EFFINGHAM IL-SHELBY IL-
1243 PM CDT TUE JUN 15 2010

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SHELBY AND
NORTHEASTERN EFFINGHAM COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT 
OF THE WARNED AREA.

LAT...LON 3912 8832 3930 8843 3937 8825 3916 8812
TIME...MOT...LOC 1743Z 248DEG 25KT 3924 8826

$$

ILC035-079-151800-
/O.CON.KILX.SV.W.0091.000000T0000Z-100615T1800Z/
JASPER IL-CUMBERLAND IL-
1243 PM CDT TUE JUN 15 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
CUMBERLAND AND NORTHWESTERN JASPER COUNTIES UNTIL 100 PM CDT...

AT 1238 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS
OF 70 MPH.  THIS STORM WAS LOCATED NEAR JEWETT...OR NEAR TOLEDO...
MOVING EAST AT 30 MPH. NICKEL SIZE HAIL MAY ALSO ACCOMPANY THESE
DAMAGING WINDS.

LOCATIONS IMPACTED INCLUDE...
  TOLEDO AND HIDALGO.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 106 AND 116.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3912 8832 3930 8843 3937 8825 3916 8812
TIME...MOT...LOC 1743Z 248DEG 25KT 3924 8826
WIND...HAIL 70MPH 0.88IN

$$

GOETSCH
143 
WWUS53 KILX 151801
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
101 PM CDT TUE JUN 15 2010

ILC035-079-151811-
/O.EXP.KILX.SV.W.0091.000000T0000Z-100615T1800Z/
JASPER IL-CUMBERLAND IL-
101 PM CDT TUE JUN 15 2010

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CUMBERLAND AND
NORTHWESTERN JASPER COUNTIES HAS EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 9 PM.

LAT...LON 3912 8832 3930 8843 3937 8825 3916 8812
TIME...MOT...LOC 1743Z 248DEG 25KT 3924 8826

$$

GOETSCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 10:13 AM CDT, 1 hour 49 minutes earlier.

Area forecast discussion, Jun 15, 10:13 AM CDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
1013 AM CDT TUE JUN 15 2010

.DISCUSSION...
ISSUED 1013 AM CDT TUE JUN 15 2010

FORECAST WAS UPDATED TO ADD A FLASH FLOOD WATCH ACROSS THE EAST
CENTRAL CWA...AS WELL AS UPDATE RAIN AND WIND TRENDS TODAY...ALONG
WITH THE HOURLY TEMPERATURE/DEWPOINT GRIDS.

MAIN SYNOPTIC BOUNDARY REMAINS TO OUR NORTHWEST...GENERALLY
CUTTING ACROSS THE SOUTHEAST THIRD OF IOWA AT THE MOMENT. RADAR
MOSAICS SHOWING WIDESPREAD SHOWER/STORM ACTIVITY JUST SOUTH OF
THIS BOUNDARY...WITH A SMALLER CLUSTER OF SHOWERS AND STORMS
BEGINNING TO MOVE THROUGH THE SOUTHWEST CWA. A FAIR AMOUNT OF
BREAKS IN THE CLOUDS ARE OCCURRING ACROSS EASTERN HALF OF THE
CWA...EXCEPT FOR SOME LINGERING STRATUS NEAR LAWRENCEVILLE AND
ROBINSON.

LATEST NAM AND HRRR SHOWING THUNDERSTORM ACTIVITY EXPECTED TO
INCREASE EARLY THIS AFTERNOON AND SPREAD EAST ACROSS THE CWA. HAVE
SOME CONCERNS ABOUT THE AMOUNT OF RAIN THE EAST CENTRAL CAN TAKE
THOUGH...GIVEN THE ACTIVITY OF THE PAST COUPLE DAYS. RADAR AND
SURFACE OBS INDICATING 2 TO 4 INCHES FELL OVER PORTIONS OF THE
AREA BOTH SUNDAY AND MONDAY. LATEST FLASH FLOOD GUIDANCE HAS
1-HOUR TOTALS ONLY AROUND AN INCH FROM CHAMPAIGN TO PARIS...AND RUC
FORECAST SOUNDINGS FOR CHAMPAIGN SHOW PWAT VALUES OVER 2 INCHES BY
LATE AFTERNOON...SO NO REASON TO BELIEVE THE STORMS TODAY WILL NOT
BE AS EFFICIENT RAIN PRODUCERS AS THE LAST COUPLE DAYS.

GEELHART/BARKER

&&

.AVIATION...
ISSUED 615 AM CDT TUE JUN 15 2010

FOG AND LOW STRATUS HAS DVLPD AT ALL CNTL IL TAF SITES EXCPT SPI
THIS MORNG. THIS MSTR SHOULD LIFT BRIEFLY INTO AN MVFR STRATUS LYR
BEF BCMG VFR BY 16Z. LOW PRES OVR CNTL IA HAS A STNRY FNT SEWD
INTO IL ALG A LN GBG-PIA-DNV. THIS FEATURE WL LIFT NWD TDY LEAVING
THE AREA IN A WARM SECTOR THAT WL BE UNSTABLE WITH LTL CAPPING.
TSTMS NOW INCRSG OVR CNTL MO ARE MOVG NEWD AND WL LKLY EXPAND IN CVG
AND INTENSITY AS THEY CROSS THE RVR INTO IL. OTR STORMS MAY ALSO
DVLP AHD OF THE MO CNVCTN. IS DIFFICULT ATTM TO PINPOINT A FAVORED
AREA OR TIMEFRAME FOR THUNDER IN THE TAFS UNTIL THE CD FNT TRAILING
THE IA LOW SWINGS THRU THE AREA 02Z-04Z WED. WL THEREFORE PUT IN
VCTS STARTING AT 16Z AT SPI...THEN LTR AT OTHER SITES. AS THE CDFNT
APCHS TWD LT AFTN...WL INCLD A TEMPO GROUP FOR THUNDER. DRIER AIR WL
MOVE INTO THE AREA AFT FROPA...WITH MAINLY VFR CONDS AFT 04Z WED.

04
&&

.PREV DISCUSSION...
ISSUED 238 AM CDT TUE JUN 15 2010

ONE MORE STORMY DAY...BEFORE DRIER WEATHER ARRIVES BY WEDNESDAY AND
THURSDAY.

07Z SURFACE CHART CONTINUES TO SHOW PERSISTENT FRONTAL BOUNDARY
STRETCHING FROM NORTHERN ILLINOIS SOUTHWESTWARD INTO THE SOUTHERN
PLAINS. MCS HAS DEVELOPED ALONG THE FRONT OVER NORTH
TEXAS/OKLAHOMA...WITH SCATTERED CONVECTION FURTHER NORTHEASTWARD
ALONG THE BOUNDARY ACROSS NORTHWEST MISSOURI AND EASTERN IOWA.
ALOFT...UPPER LOW IS BEGINNING TO PROGRESS EASTWARD ACROSS THE
NORTHERN PLAINS...WHILE RIDGING HOLDS FIRM ACROSS THE SOUTHEAST
CONUS.

SHORT TERM...TODAY THROUGH THURSDAY
SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO TRACK
NORTHEASTWARD ALONG STATIONARY FRONTAL BOUNDARY FROM TEXAS INTO
WEST-CENTRAL/NORTHWEST ILLINOIS THIS MORNING. AMPLE CLOUD COVER WILL
KEEP THIS AREA RELATIVELY STABLE...HOWEVER PARTIAL SUNSHINE FURTHER
EAST AND SOUTH WILL ALLOW RAPID DESTABILIZATION ACROSS EAST-CENTRAL
AND SOUTHEAST ILLINOIS THIS AFTERNOON...WITH NAM-WRF FORECAST
SOUNDINGS SHOWING CAPE VALUES EXCEEDING 2000J/KG. LATEST DAY 1
OUTLOOK FROM SPC PLACES LOCATIONS ALONG AND EAST OF I-55 IN A SLIGHT
RISK FOR SEVERE STORMS...WITH DAMAGING WIND GUSTS BEING THE PRIMARY
THREAT. THINK THIS LOOKS GOOD...AS OUTFLOW BOUNDARIES LEFT BEHIND BY
PREVIOUS CONVECTION LAST EVENING WILL INTERACT WITH THE
MOIST/UNSTABLE ENVIRONMENT TO PRODUCE NUMEROUS THUNDERSTORMS BY LATE
MORNING/EARLY AFTERNOON. AS HAS BEEN THE CASE OVER THE PAST SEVERAL
DAYS...ANY STORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING LOCALLY
HEAVY RAINFALL DUE TO PRECIPITABLE WATER VALUES HOVERING AROUND 2
INCHES. HAVE INCREASED POPS TO LIKELY ACROSS THE BOARD TODAY. HIGH
TEMPS WILL RANGE FROM AROUND 80 ACROSS THE CLOUD-COVERED ILLINOIS
RIVER VALLEY...TO THE LOWER 90S SOUTH OF I-70 WHERE MORE SUNSHINE
WILL BE NOTED.

AS UPPER WAVE TRACKS FROM THE NORTHERN PLAINS INTO THE GREAT LAKES
TONIGHT...FRONTAL BOUNDARY WILL FINALLY GET A SOLID PUSH SOUTHWARD.
MODELS ARE INDICATING A CONTINUED THREAT FOR SHOWERS/STORMS INTO THE
EVENING HOURS...ESPECIALLY ACROSS THE E/NE KILX CWA...FOLLOWED BY
RAPIDLY DECREASING RAIN CHANCES AFTER MIDNIGHT. BY WEDNESDAY...THE
FRONT WILL SETTLE WELL TO THE SOUTH ACROSS THE OHIO RIVER
VALLEY...ALLOWING WARM AND DRY CONDITIONS TO PREVAIL ACROSS CENTRAL
ILLINOIS.

NEXT UPPER WAVE WILL DIG INTO THE NORTHERN ROCKIES ON
THURSDAY...RESULTING IN RIDGING DOWNSTREAM ACROSS THE MIDWEST. THIS
WILL HELP BRING THE FRONT BACK NORTHWARD. 00Z 15 JUN MODELS KEEP
THINGS DRY AS THE BOUNDARY RETURNS TO THE AREA...BUT WOULD NOT BE
SURPRISED TO SEE INCREASED CLOUD COVER AND ISOLATED SHOWERS/STORMS
AS WARM/HUMID AIRMASS MOVES BACK NORTHWARD. DUE TO EXPECTED MINIMAL
AREAL COVERAGE OF STORMS...HAVE OPTED TO LEAVE FORECAST DRY FOR
NOW...BUT THIS WILL NEED TO BE MONITORED BY LATER SHIFTS.

LONG TERM...FRIDAY THROUGH MONDAY
HOT AND HUMID CONDITIONS WILL BE BACK IN PLACE BY FRIDAY...WITH
HIGHS TEMPS ONCE AGAIN REACHING THE LOWER 90S AND DEWPOINTS AROUND
70. NORTHERN ROCKIES WAVE WILL LIFT E/NE INTO SOUTHERN
CANADA...PUSHING A WEAK COLD FRONT INTO THE MIDWEST LATE FRIDAY.
MODELS ARE IN DISAGREEMENT AS TO HOW FAR SOUTH THIS BOUNDARY WILL
PENETRATE INTO BUILDING SOUTHERN CONUS UPPER RIDGE. GFS HAS
CONSISTENTLY KEPT FRONT TO THE NORTH THROUGH THE WEEKEND...WHILE
ECMWF PREVIOUSLY BROUGHT FRONT THROUGH CENTRAL ILLINOIS FRIDAY
NIGHT. LATEST RUN OF THE ECMWF NOW KEEPS FRONT TO THE NORTH JUST
LIKE THE GFS DOES...SO CONFIDENCE IS GROWING THAT BOUNDARY WILL
NEVER CLEAR THE KILX CWA. AS A RESULT...HAVE PULLED BACK POPS FOR
THE SOUTHERN CWA FRIDAY/FRIDAY NIGHT...AND HAVE INCREASED TEMPS
EVERYWHERE ON SATURDAY. IF LATEST TRENDS CONTINUE...THE UPCOMING
WEEKEND WILL BE HOT AND DRY...WITH FRONT AND ASSOCIATED CONVECTION
STAYING TO THE NORTH OF CENTRAL ILLINOIS.

BARNES

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR ILZ044>046-054>057-
061>063.

&&
Hazardous weather outlook, Jun 15, 11:47 AM CDT, 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
1147 AM CDT TUE JUN 15 2010

ILZ027>031-037-038-042-043-048-051>053-161700-
CHRISTIAN-DE WITT-KNOX-LOGAN-MACON-MARSHALL-MCLEAN-MENARD-PEORIA-
SANGAMON-STARK-TAZEWELL-WOODFORD-
1147 AM CDT TUE JUN 15 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE ONCE AGAIN EXPECTED OVER CENTRAL ILLINOIS TODAY AS
A COLD FRONT MOVES THROUGH THE STATE. SOME OF THE STORMS MAY BECOME
SEVERE...WITH THE PRIMARY THREATS BEING DAMAGING WINDS AND
TORRENTIAL RAINFALL FROM MIDDAY INTO THE EARLY EVENING HOURS. AREAS
OF FLASH FLOODING WILL ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE NEXT CHANCE OF THUNDERSTORMS WILL BE FRIDAY AND FRIDAY NIGHT AS
ANOTHER COLD FRONT ENTERS THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY AND EARLY THIS
EVENING.

ILZ036-040-041-047-049-050-161700-
CASS-FULTON-MASON-MORGAN-SCHUYLER-SCOTT-
1147 AM CDT TUE JUN 15 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE ONCE AGAIN EXPECTED OVER CENTRAL ILLINOIS TODAY AS
A COLD FRONT MOVES THROUGH THE STATE. SOME OF THE STORMS MAY BECOME
SEVERE...WITH THE PRIMARY THREATS BEING DAMAGING WINDS AND
TORRENTIAL RAINFALL FROM MIDDAY INTO THE EARLY EVENING HOURS. AREAS
OF FLASH FLOODING WILL ALSO BE POSSIBLE.

RIVER FLOODING WILL CONTINUE ON THE ILLINOIS RIVER DOWNSTREAM FROM
HAVANA...AND ALSO ALONG THE SPOON RIVER NEAR LONDON MILLS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE NEXT CHANCE OF THUNDERSTORMS WILL BE FRIDAY AND FRIDAY NIGHT AS
ANOTHER COLD FRONT ENTERS THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY AND EARLY THIS
EVENING.

ILZ044>046-054>057-061>063-161700-
CHAMPAIGN-CLARK-COLES-CUMBERLAND-DOUGLAS-EDGAR-MOULTRIE-PIATT-
SHELBY-VERMILION-
1147 AM CDT TUE JUN 15 2010

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A MODERATE RISK OF SEVERE WEATHER THROUGH THIS
EVENING...AS THUNDERSTORMS DEVELOP AHEAD OF A COLD FRONT.
WIDESPREAD WIND DAMAGE IS POSSIBLE WITH THESE STORMS...AS THEY
DEVELOP INTO A SQUALL LINE. A FEW TORNADOES ARE ALSO POSSIBLE.

FLASH FLOODING IS ALSO LIKELY...AS MANY AREAS HAVE RECEIVED
EXCESSIVE RAINFALL BOTH SUNDAY AND MONDAY.

EXPECT FLOODING TO CONTINUE ALONG THE SANGAMON RIVER NEAR MONTICELLO
FOR THE NEXT COUPLE OF DAYS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON AND EVENING.

ILZ066>068-071>073-161700-
CLAY-CRAWFORD-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
1147 AM CDT TUE JUN 15 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE ONCE AGAIN EXPECTED OVER SOUTHEAST ILLINOIS THIS
AFTERNOON AND EVENING...AS A COLD FRONT APPROACHES FROM THE
NORTHWEST. SOME OF THE STORMS MAY BECOME SEVERE...WITH THE
PRIMARY THREATS BEING DAMAGING WINDS AND TORRENTIAL RAINFALL FROM
MIDDAY INTO THE EVENING HOURS. AREAS OF FLASH FLOODING WILL ALSO
BE POSSIBLE.

FLOODING WILL CONTINUE ALONG THE WABASH RIVER FOR THE NEXT FEW
DAYS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

GEELHART

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 9:51 AM CDTFlash Flood WatchILXChampaign, Clark, Coles, Cumberland, Douglas, Edgar and 4 more10 hr
Jun 15, 12:15 PM CDTSpecial Weather StatementILXColes, Edgar60 min
Jun 15, 12:56 PM CDTSpecial Weather StatementILXClark64 min
Jun 15, 1:03 PM CDTSevere Thunderstorm WarningILXClark, Cumberland, Edgar57 min
Jun 15, 1:44 PM CDTSpecial Weather StatementILXClark61 min
Jun 15, 1:50 PM CDTSpecial Weather StatementILXCrawford55 min
Jun 15, 1:56 PM CDTSevere Thunderstorm WarningILXClark, Crawford, Cumberland, Jasper64 min
Jun 15, 2:23 PM CDTSevere Thunderstorm WarningILXCrawford, Jasper55 min
Jun 15, 2:43 PM CDTAreal Flood AdvisoryILXKnox4 hr
Jun 15, 3:02 PM CDTSevere Thunderstorm WarningILXClay, Effingham58 min
Jun 15, 3:22 PM CDTFlash Flood WarningILXChristian, Logan, Morgan, Sangamon5 hr
Jun 15, 3:37 PM CDTFlash Flood WarningILXClay, Effingham5 hr
Jun 15, 3:45 PM CDTSevere Thunderstorm WarningILXClark, Coles, Crawford, Cumberland, Jasper60 min
Jun 15, 3:50 PM CDTAreal Flood AdvisoryILXDeWitt, Logan, McLean, Macon3 hr
Jun 15, 3:56 PM CDTFlash Flood WarningILXCumberland, Jasper4 hr
Jun 15, 4:00 PM CDTSevere Thunderstorm WarningILXClay, Cumberland, Effingham, Richland, Shelby42 min
Jun 15, 4:07 PM CDTFlash Flood WarningILXDeWitt, Logan, McLean, Macon3 hr
Jun 15, 4:30 PM CDTSevere Thunderstorm WarningILXClark, Coles, Edgar48 min
Jun 15, 4:32 PM CDTAreal Flood AdvisoryILXChampaign, Christian, DeWitt, Logan, McLean, Macon and 2 more3 hr
Jun 15, 4:37 PM CDTSevere Thunderstorm WarningILXClark, Crawford, Cumberland, Jasper, Lawrence36 min
Jun 15, 4:42 PM CDTFlash Flood WarningILXClark, Crawford4 hr
Jun 15, 4:50 PM CDTSpecial Weather StatementILXChampaign, Douglas, Piatt55 min
Jun 15, 5:34 PM CDTSpecial Weather StatementILXChampaign, Vermilion56 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.